# SDR 1B2S2014FA0000690

- Difficulty date: December 5, 2014
- Submitted: December 8, 2014
- Operation: General aviation
- Aircraft: N35502
- Make and model: Cessna 172S
- Aircraft serial: 172S8895
- Aircraft time: 3,438 hours
- Engine: Lyc IO360L2A
- Engine time: 4,196 hours
- Propeller: Mcauly 1A170E
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 05121594
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR AFT BULKHEAD WAS FOUND TO BE CRACKED DURING AN ANNUAL INSPECTION.  THE CRACK IS LOCATED AT THE UPPER RT PORTION OF THE BULKHEAD.  IT IS VISIBLE ON THE FORWARD SIDE OF THE BULKHEAD AND ALSO VISIBLE INSIDE THE BOLT HOLE WHERE THE VERTICAL STAB ATTACHES.  THE CRACK APPEARS TO TRAVEL FROM THE BOLT HOLE ACROSS THE STRUCTURE TO THE EDGE.  IT IS UNCLEAR AS TO WHAT CAUSED THE STRUCTURE TO CRACK, THE SURROUNDING STRUCTURE IS NOT DAMAGED AND NO OTHER VISUAL DAMAGE WAS NOTED.  THE BULKHEAD WILL NEED TO BE REPLACED WITH A NEW PART.
